# SDR IPXA10562738

- Difficulty date: August 29, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N32222
- Condition: Damaged
- Location: Bs 620 S13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, EXTERNAL FUSELAGE SKIN MCD CUTOUT HAS 3 EA DAMAGED AREAS AT BS 620 BETWEEN S-13L AND S-14L.  REPAIRED IAW EO B757-5330-39692-A AND ER 10-4384.
